# SDR IPXA10659518

- Difficulty date: April 13, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 183T20013
- Part serial: 000607
- Condition: Chipped
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C EMP - RT INBD ELEVATOR T/E OTBD CORNER UPPER SURFACE CHIPPED COMPOSITE WET LAY UP REPAIR CARRIED OUT IAW RS R55-20-36704, REV A AND EO B767-5520-37442-A.
